# SDR 96FDEA00962

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN FRAME BS 660 BETWEEN STR 22 TO 23R.  CUT OUT DAMAGE AND REPAIRED FRAME AT BS 660 BETWEEN STR 22 TO 23R  PER FEDEX SRM 51-40-3.
